# SDR AALA201708179013

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 20,711 hours, 7,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE. LUBED THE DOOR FOLLOW-UP ROD ENDS, CHECKED OPERATION IAW AMM.
